# SDR A6WA201303054819

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OR LEADING EDGE 530 O/B SPLICE HAS OVERSIZED (ELONGATED) SCREW HOLES.  REMOVED AND REPLACED CH O/B LEADING O/B SPLICE.
